# SDR SWAA2015031737482

- Difficulty date: January 30, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,445 hours, 66,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654681711
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM OUTER T CHORD UPPER FLANGE CRACKED AT BS 420, STRINGER 17L.  REPAIRED FLANGE IAW EA.
